# SDR KCSA06004

- Difficulty date: January 22, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 105,266 hours, 33,918 cycles
- Engine: Pwa JT9D7A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, EXPERIENCED THICK SMOKE IN COCKPIT. PERFORMED INSPECTION TROUBLESHOOTING AND ISOLATION PROCEDURES TO ASSOCIATED EQUIPMENT IAW MM AND OTHER APPROVED DATA REFERENCES. COULD NOT DUPLICATE SMOKE CONDITION OR DETERMINE REASONABLE CAUSE FOR THE CONDITION.
